image description

Agenda

Check out the 2022 agenda below:

When & Where

Thank you for joining us for an in-depth discussion of the future of financial access across three days and more than 50 sessions.

  • image description
    September 27 - 29, 2022
  • image description
    Boston, MA

Build your agenda

Download Your Personalized Itinerary

Tuesday | September 27

8:30 AM ET

Check In Open

30 minutes

Boston Public Library

  • Day 1
9:00 AM ET

Day 1: Welcome to Boston Fintech Week

5 minutes

Boston Public Library

Featuring:
  • image description
    • Sarah Biller
    • Executive Director of Vantage Ventures
    • CoFounder of FinTech Sandbox & CMX
  • Day 1
9:05 AM ET

Investing in the Future: Fireside Chat with Katherine Collins, Head of Sustainable Investing at Putnam

30 minutes

Boston Public Library

Featuring:
  • image description
    • Katherine Collins
    • Putnam Investments
    • Head of Sustainable Investing
  • image description
    • Matt Hatch
    • EY
    • Partner, Americas FinTech Leader
  • Day 1
  • Fireside Chat
9:40 AM ET

Sky High Valuations & Tightening Market Conditions: What’s Going on in Fintech VC?

40 minutes

Boston Public Library

Featuring:
  • image description
    • Stephanie Khoo
    • Nyca Partners
    • Partner
  • image description
    • Van Jones
    • Wellington Management
    • Deal Lead, Diverse Founders Investing
  • image description
    • Michael Meyer
    • MiddleGame Ventures
    • Managing Partner and Co-Founder
  • image description
    • Doug Nelson
    • Long Ridge Equity Partners
    • Vice President
  • Day 1
  • Panel
10:25 AM ET

Fintech & Infrastructure: Financing the Next Generation of Sustainability Through Muni Bonds

40 minutes

Boston Public Library

Featuring:
  • image description
    • Jackie Logan
    • Raise Green
    • CoFounder & Chief Investment Officer
  • image description
    • Colin MacNaught
    • BondLink
    • CEO & Co-Founder
  • image description
    • Sweta Singh
    • City Different Investments
    • Founding Partner and Portfolio Manager
  • Day 1
  • Panel
11:10 AM ET

Break

40 minutes
  • Day 1
11:50 AM ET

Fireside Chat with Giedrimas Jeglinskas, NATO Assistant Secretary General

30 minutes

Boston Public Library

Featuring:
  • image description
    • Giedrimas Jeglinskas
    • NATO
    • Assistant Secretary General, Executive Management
  • image description
    • Sarah Biller
    • Executive Director of Vantage Ventures
    • CoFounder of FinTech Sandbox & CMX
  • Day 1
  • Fireside Chat
12:30 PM ET

Investing in Immigrants: How Fintech is Opening Global Financial Access

40 minutes

Boston Public Library

Featuring:
  • image description
    • Yasir Shirazi
    • CredKin
    • Founder & CEO
  • image description
    • Collin Galster
    • Nova Credit
    • Head of International
  • image description
    • Hannah Green
    • BostInno/Boston Business Journal
    • Innovation& Tech Reporter
  • image description
    • Amélie Vavrovsky
    • Formally
    • Founder & CEO
  • Day 1
1:10 PM ET

Fintech & Insurance: Digitizing the Last Mile

40 minutes

Boston Public Library

Featuring:
  • image description
    • Daniel Demetri
    • Trellis
    • Founder & CEO
  • image description
    • Peter MacDonald
    • Wunderite
    • Co-Founder & CEO
  • image description
    • Trevor Gary
    • Micruity
    • Founder & CEO
  • image description
    • Allan Egbert
    • Ask Kodiak
    • Co-Founder
  • image description
    • Snejina Zacharia
    • Insurify
    • Founder & CEO
  • image description
    • Samantha Santaniello
    • MassMutual Ventures
    • Head of Business Development & Partnerships
  • Day 1
  • Panel
1:30 PM ET

Medellín: The Ideal Destination for IT Investments

45 minutes

CIC Boston

  • Day 1
  • Hosted by: ProColombia & Invest Medellín
  • Community-Hosted
  • Panel
2:15 PM ET

Meet the Regulator: The MA Division of Banking Guide for Startups

1 hour

WPI Seaport

Featuring:
  • image description
    • Aimee Desai
    • Massachusetts Division of Banks
    • Deputy Commissioner, Licensing Unit, Non Depository Institution Supervision Unit
  • image description
    • Cynthia Begin
    • Massachusetts Division of Banks
    • First Deputy Commissioner of Banks
  • image description
    • Liam O’Driscoll
    • Massachusetts Division of Banks
    • Chief Director for Examinations
  • image description
    • Mary Gallagher
    • Massachusetts Division of Banks
    • Commissioner
  • image description
    • Nicole Bullock
  • Day 1
  • Hosted by: Massachusetts Division of Banks
  • Community-Hosted
  • Networking
2:25 PM ET

Colombian Consulate Demo Day

55 minutes

CIC Boston

  • Day 1
  • Hosted by: ProColombia & Invest Medellín
  • Community-Hosted
2:30 PM ET

FinTech Sandbox Startup Office Hours & Pitch Coaching

2 hours

WPI Seaport

Featuring:
  • image description
    • Kelly Fryer
    • FinTech Sandbox
    • Executive Director
  • Day 1
  • Networking
2:30 PM ET

Insurance for Everyone? Rethinking Insurance for a More Inclusive Future

1 hour

MassMutual

Featuring:
  • image description
    • Kate Terry
    • Surround Insurance
    • Cofounder & COO
  • image description
    • Jake Tamarkin
    • Everyday Life Insurance
    • CEO
  • image description
    • Randel Bennett
    • SwissRE
    • Vice President, Strategic Partnerships
  • image description
    • Devon Sherman
    • InnoFund Ltd.
    • Managing Partner, AtlanticX
  • Day 1
  • Hosted by: Surround Insurance
  • Community-Hosted
  • Panel
3:30 PM ET

Fintech & the Enterprise: Collaboration to Move Faster and Build Better Tomorrows

2 hours

Slalom

Featuring:
  • image description
    • Peter Reiser
    • Citizens Bank
    • Head of Digital Product Development & FinTech Partnerships
  • image description
    • Jean Donnelly
    • Sandbox Banking
    • Chief Operating Officer
  • image description
    • Eric Zacharek
    • Wells Fargo
    • SVP, Strategy & Innovation
  • image description
    • Kristen Kanders
    • Fidelity Investments
    • Vice President, Fidelity Center for Applied Technology
  • image description
    • Ben Micheel
    • Amazon Web Services
    • Principal, Worldwide Digital Innovation
Sponsored By:
Slalom
  • Day 1
  • Sponsor-Hosted
  • Panel
3:30 PM ET

The Evolution of AI and Compliance within a Rapidly Changing Regulatory Landscape

1 hour

WPI Seaport

Featuring:
  • image description
    • Allison Lagosh
    • Saifr
    • Director, Compliance
  • image description
    • Jasmin Sethi
    • Sethi Clarity Advisers
    • CEO
Sponsored By:
Saifr
  • Day 1
  • Sponsor-Hosted
  • Panel
3:45 PM ET

Set Up to Grow: How to Build an Effective Finance Function as a Startup

1 hour

MassMutual

Sponsored By:
Cross Country Consulting
  • Day 1
  • Sponsor-Hosted
  • Panel
4:00 PM ET

The Power of Storytelling: What Can We Learn from Use Cases in Emerging Sectors?

90 minutes

MassChallenge

  • Day 1
  • Hosted by: MassChallenge FinTech
  • Community-Hosted
  • Panel
5:00 PM ET

The Tech in “FinTech”: Reception hosted by Fidelity Labs

90 minutes

Fidelity Investments

Sponsored By:
Fidelity Labs
  • Day 1
  • Sponsor-Hosted
6:30 PM ET

Capital Z: FinTech Happy Hour

2 hours

DCU

  • Day 1
  • Hosted by: Capital Z
  • Community-Hosted
  • Networking

Wednesday | September 28

8:30 AM ET

Check In Open

30 minutes

Boston Public Library

  • Day 2
9:00 AM ET

Day 2: Welcome

5 minutes

Boston Public Library

Featuring:
  • image description
    • David Jegen
    • F-Prime Capital
    • Managing Partner | CoFounder FinTech Sandbox
  • Day 2
9:05 AM ET

Borrowing on Your Own Terms: Fireside Chat with Rodney Williams, CEO of SoLo Funds

30 minutes

Boston Public Library

Featuring:
  • image description
    • Rodney Williams
    • SoLo Funds
    • Co-Founder & Chairman
  • image description
    • Ron Shevlin
    • Cornerstone Advisors
    • Chief Research Officer and Senior Contributor, Forbes
  • Day 2
  • Fireside Chat
9:40 AM ET

Fintech & Small Business: Turning-up the Engine of Economic Growth

40 minutes

Boston Public Library

Featuring:
  • image description
    • Ashley Nagle Eknaian
    • Eastern Bank
    • Chief Digital Officer
  • image description
    • Justin Bakes
    • Forward Financing
    • Co-founder & CEO
  • image description
    • Assel Beglinova
    • Paperstack
    • Co-Founder & CEO
  • image description
    • Laurence Stock
    • Numerated
    • Co-Founder. VP Product and Engineering
  • Day 2
  • Panel
10:20 AM ET

Fintech & Philanthropy: Inventing the DAF of Tomorrow, Helping Millions Live Better Today

40 minutes

Boston Public Library

Featuring:
  • image description
    • Rachel Klausner
    • Millie
    • Founder & CEO
  • image description
    • Gideon Taub
    • Ren
    • EVP, Emerging Markets
  • image description
    • Chris Selland
    • DipJar
    • CEO
  • image description
    • Maeve Miccio
    • Fidelity Investments
    • Head of Philanthropic Consulting
  • image description
    • Dushyant Shahrawat
    • Rosenblatt Securities
    • Director, Investment Banking
  • Day 2
  • Panel
11:00 AM ET

Connect @ BFTW: Drop-In Networking & Sponsor Table Top Fair

2 hours

Boston Public Library

  • Day 2
  • Networking
11:15 AM ET

Fintech & Metaverse: Blurring the Line between Real and Digital Assets

40 minutes

Boston Public Library

Featuring:
  • image description
    • David Kadio-Morokro
    • EY
    • Principal, Innovation Leader, US Financial Services Consulting
  • image description
    • Michael Degnan
    • PNC
    • Head of Enterprise Innovation
  • image description
    • Margaret King
    • Franklin Templeton
    • VP FinTech Partnerships & Corporate Strategic Investments
Sponsored By:
EY
  • Day 2
  • Panel
11:50 AM ET

Banking as a Service: What is it and Where is it Going?

40 minutes

Boston Public Library

Featuring:
  • image description
    • Joe Maxwell
    • FINTOP Capital
    • Managing Partner
  • image description
    • Chris Black
    • Thread Bank
    • Chief Executive Officer & President
  • image description
    • Archie Ravishankar
    • Cogni
    • Founder & CEO
  • image description
    • Ron Shevlin
    • Cornerstone Advisors
    • Chief Research Officer and Senior Contributor, Forbes
  • Day 2
  • Panel
12:30 PM ET

Break

1 hour
  • Day 2
1:30 PM ET

A Masterclass in Inclusive Product Design for Financial Security

1 hour

CIC Boston

Featuring:
  • image description
    • Elizabeth Dobrska
    • Commonwealth
    • Director of Strategic Partnerships and Engagement
  • image description
    • Charvi Gandotra
    • Commonwealth
    • Senior Strategy and Innovation Manager
  • image description
    • Charles de la Cruz
    • Commonwealth
    • Senior Innovation Manager
Sponsored By:
commonwealth
  • Day 2
  • Masterclass
  • Sponsor-Hosted
1:30 PM ET

Fintech Table Topics Networking

45 minutes

Boston Public Library

  • Day 2
  • Networking
1:30 PM ET

Angel Investing Mini-Workshop: Learn the Ropes of Angel Investing

1 hour

MassMutual

Featuring:
  • image description
    • Brooke Harley
    • Class Rebel
    • Founder & CEO
  • image description
    • Elizabeth Thomas
    • FinTech Sandbox
    • Program Director, Mass Fintech Hub
  • Day 2
  • Hosted by: Mass Fintech Hub
  • Masterclass
  • Community-Hosted
2:00 PM ET

Navigating Lending in a Turbulent Economy

50 minutes

WPI Seaport

Sponsored By:
Vestigo Ventures
  • Day 2
  • Sponsor-Hosted
  • Panel
2:45 PM ET

How the FinTech Ecosystem Comes Together to Build for the Future

1 hour

Babson Boston

Featuring:
  • image description
    • Abby Nguyen
    • Eastern Bank
    • Senior Vice President, Team Leader
  • image description
    • Gillian Bannerman
    • Equifax
    • Client Relationship Executive - Online Financial Services / AltFi
  • image description
    • Silvia Davi
    • Symbiont
    • Chief Marketing & Communications Officer
  • image description
    • Alyson Liu
    • Swirlds Labs
    • Events Coordinator
  • Day 2
  • Hosted by: Boston Women in FinTech
  • Community-Hosted
  • Panel
2:45 PM ET

Strategies to Support FinTech Innovators

1 hour

CIC Boston

Featuring:
  • image description
    • Brian Luciani
    • Rise, created by Barclays
    • Head of Rise New York
  • image description
    • Casey van der Stricht
    • MIT Solve Innovation Fund
    • Principal
  • Day 2
  • Hosted by: MIT Solve
  • Community-Hosted
  • Fireside Chat
3:00 PM ET

Fintech & Web3

30 minutes

WPI Seaport

Sponsored By:
Vestigo Ventures
  • Day 2
  • Sponsor-Hosted
  • Panel
3:00 PM ET

Canada’s FinTech Ecosystems and the Leaders Driving Them

1 hour

MassMutual

Featuring:
  • image description
    • Vishal Gossain
    • EY
    • Practice Leader, Risk Analytics and Strategy
  • image description
    • Parnaz Tabrizian
    • CPP Investments | Investissements RPC
    • Director, Research & Partnerships, Alpha Generation Lab
  • image description
    • Robert Hamlin
    • Portage
    • Principal
Sponsored By:
Canadian Consulate
  • Day 2
  • Sponsor-Hosted
  • Panel
3:40 PM ET

Dos and Don’ts for Successful Bank & Fintech Relationships

30 minutes

WPI Seaport

Sponsored By:
Vestigo Ventures
  • Day 2
  • Sponsor-Hosted
  • Panel
3:45 PM ET

Fintech & Next Gen AI: Building the Future of AI

1 hour

CIC Boston

Featuring:
  • image description
    • Laura Kornhauser
    • Stratyfy
    • CEO & Co-founder
  • image description
    • Nat Hoopes
    • Upstart
    • Vice President - Head of Public Policy and Regulatory Affairs
  • image description
    • Sharla Godbehere
    • Equifax
    • Leader - FinTech / AltFI
  • Day 2
  • Sponsor-Hosted
  • Panel
4:00 PM ET

Mass Fintech Hub: Fintech Forum Collaboration

2 hours

MassChallenge

Featuring:
  • image description
    • Julieann Thurlow
    • Reading Cooperative Bank
    • President & CEO
  • image description
    • Catherine Lynch
    • Citizens
    • SVP Enterprise UX & Fintech Business Development
  • image description
    • David Quigley
    • DCU
    • Digital Products Manager
  • image description
    • Jessica Glezellis
    • Reading Cooperative Bank
    • Vice President, Treasury Management
  • image description
    • Jill Feiler
    • ZSuite Technologies
    • Chief Client Officer
  • image description
    • Colby Ross
    • Project Finance
    • CEO
  • image description
    • George White
    • Orange Octopus
    • Consultant
  • Day 2
  • Hosted by: Mass Fintech Hub
  • Networking
  • Panel
4:15 PM ET

Insuring the Future: Fireside Chat with Mike Fanning, Head of MassMutual US

45 minutes

MassMutual

Featuring:
  • image description
    • Mike Fanning
    • MassMututal
    • Head of MassMutual Financial U.S.
  • image description
    • Jon Chesto
    • Boston Globe
    • Business Reporter
Sponsored By:
MassMutual
  • Day 2
  • Sponsor-Hosted
  • Fireside Chat
4:20 PM ET

Driving Innovation in Fintech

30 minutes

WPI Seaport

Sponsored By:
Vestigo Ventures
  • Day 2
  • Sponsor-Hosted
  • Panel
5:30 PM ET

F-Prime + Oak HC/FT Presents: FinTech After Dark

2 hours

Babson Boston

Sponsored By:
OAK HC/FT
  • Day 2
  • Sponsor-Hosted
  • Networking
6:00 PM ET

After The Conference | CrossCountry Consulting Cocktails and Conversation

2 hours
Sponsored By:
Cross Country Consulting
  • Day 2
  • Sponsor-Hosted
  • Networking

Thursday | September 29

7:30 AM ET

Check In Open

30 minutes

Boston Public Library

  • Day 3
8:00 AM ET

Day 3: Welcome

5 minutes

Boston Public Library

Featuring:
  • image description
    • Kelly Fryer
    • FinTech Sandbox
    • Executive Director
  • Day 3
8:05 AM ET

Two Decades of FinTech Investing with Greg Smith, Managing Director at FT Partners

30 minutes

Boston Public Library

Featuring:
  • image description
    • Greg Smith
    • FT Partners
    • Managing Director
  • image description
    • Janet Wu
    • Bloomberg News
    • Anchor & Reporter
  • Day 3
  • Fireside Chat
8:40 AM ET

Banking in the Palm of Your Hands: The Role of Bioauthentication & Digital Identities in the Financial Services of the Future

40 minutes

Boston Public Library

Featuring:
  • image description
    • Aidan McCarty
    • Unum ID
    • CEO, Founder
  • image description
    • Blake Moore
    • RankOne
    • Vice President Customer Success - Fintech
  • image description
    • Jackie Shoback
    • 1414 Ventures
    • Co-Founder & Managing Director
  • Day 3
  • Panel
9:20 AM ET

Fintech & Private Markets: Supercharging Capital Formation In a Web3 World

40 minutes

Boston Public Library

Featuring:
  • image description
    • Shari Noonan
    • Rialto Markets
    • CEO & Co-Founder
  • image description
    • Anthony Cimino
    • Carta
    • Head of Policy
  • image description
    • David Wax
    • EY-Parthenon
    • Senior Director - Strategy and Transactions - Digital Assets Solution Lead
  • image description
    • Nelson Chu
    • Percent
    • Founder & CEO
  • image description
    • Jonah Crane
    • Klaros Group
    • Partner
  • Day 3
  • Panel
10:00 AM ET

Going Off the Rails: Frictionless Commerce in a Period of New Payment Capabilities

40 minutes

Boston Public Library

Featuring:
  • image description
    • Will Wang Graylin
    • OV Loop
    • Founder & CEO
  • image description
    • Jim Cunha
    • Federal Reserve Bank of Boston
    • Senior Vice President
  • image description
    • Emily Watson
    • Flywire
    • Sr Director, Global Payments
  • image description
    • Peter Davey
    • The Clearing House
    • Head of Product Innovation & Labs
  • image description
    • Anil Mahalaha
    • Akoya
    • Head of Solutions
  • Day 3
  • Panel
10:40 AM ET

Break

20 minutes
  • Day 3
11:00 AM ET

A New Kind of Custody: Security for Crypto & a Fully Digital Financial System

40 minutes

Boston Public Library

Featuring:
  • image description
    • Will Waltrip
    • Zero Hash
    • Principal Product Manager
  • image description
    • Nick Losurdo
    • Goodwin
    • Partner
  • image description
    • Terrence Dempsey
    • Fidelity Investments
    • Product Manager
  • Day 3
  • Panel
12:00 PM ET

Digital Asset Debate Among Asset Allocators

1 hour

Babson Boston

Featuring:
  • image description
    • Bill Li
    • Massachusetts Pension Reserves Investment Management
    • Director - Senior Investment Officer
  • image description
    • Shaun Martinak
    • One River Asset Management
    • Research/Portfolio Manager
  • image description
    • Dulari Pancholi
    • NEPC
    • Principal, Head of Credit and Multi-Asset Investments
    • Brian Enyeart
    • Fidelity Investments
    • President of Strategic Advisers
  • Day 3
  • Hosted by: CFA Boston
  • Community-Hosted
  • Panel
1:30 PM ET

Decentralized Finance: Revolutionary or Risky

1 hour

Babson Boston

Featuring:
    • Alex Thorn
    • Head of Firmwide Research
    • Galaxy Digital
    • Chuck Senatore
    • Financial Advisor
    • Jason Ward
    • Fidelity Center for Applied Technology
    • Head of Blockchain Incubator
    • Sal Ternullo
    • Warburg Serres Investments
    • Partner
    • Thomas Hook
    • Bitstamp
    • U.S. Chief Compliance Officer
Sponsored By:
Saifr
  • Day 3
  • Hosted by: Boston RegTech Meetup
  • Community-Hosted
  • Panel
1:30 PM ET

The Role of Trust: The Next Wave of Financial Services

1 hour

Babson Boston

Featuring:
  • image description
    • Rob J. Mannamkery
    • EY
    • Senior Manager - Financial Services Business & Digital Strategy Consulting
Sponsored By:
EY
  • Day 3
  • Masterclass
  • Sponsor-Hosted
3:00 PM ET

The Rise of Embedded Finance

1 hour

Babson Boston

Featuring:
  • image description
    • Eric McCabe
    • Silicon Valley Bank
    • Senior Payment Strategist
  • image description
    • Ying Le
    • Fidelity Investments
    • Senior Investment Manager
  • image description
    • Jared Shulman
    • Lendica
    • Co-Founder/CEO
  • image description
    • Karen Webster
    • PYMNTS.com
    • CEO
  • Day 3
  • Hosted by: Babson & Lendica
  • Community-Hosted
  • Panel
3:00 PM ET

Global Fintech Spotlight

75 minutes

Brandeis Office of Investment Management

Sponsored By:
Brandeis University
  • Day 3
  • Sponsor-Hosted
  • Panel
3:00 PM ET

Mass Fintech Hub Office Hours

90 minutes

Babson Boston

Featuring:
  • image description
    • Elizabeth Thomas
    • FinTech Sandbox
    • Program Director, Mass Fintech Hub
  • Day 3
  • Hosted by: Mass Fintech Hub
  • Community-Hosted
  • Networking
4:00 PM ET

Techstars Boston Quick Pitch & Startup Networking

90 minutes

SVB

  • Day 3
  • Hosted by: Techstars Boston
  • Community-Hosted
4:30 PM ET

A Conversation on Central Bank Digital Currencies

1 hour

Brandeis Office of Investment Management

Featuring:
  • image description
    • Eric Rosengren
    • Visiting Professor at the MIT Golub Center for Finance and Policy, former President and CEO of the Federal Reserve Bank of Boston
  • image description
    • Stephen Cecchetti
    • Brandeis International Business School
    • Rosen Family Chair in International Finance
Sponsored By:
Brandeis University
  • Day 3
  • Sponsor-Hosted
  • Panel
6:00 PM ET

Survive or Thrive in a Recession

1 hour

Hybrid - https://venturecafecambridge.org/sessions/survive-or-thrive-in-a-recession/?type=session

  • Day 3
  • Hosted by: CIC & Venture Cafe
  • Community-Hosted
  • Panel
Register Now